# SDR DALA2016102807851

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND PUNCTURED SKIN AROUND OF FWD AND AFT HOLE XOVIF 53, RT WING INBOARD FLAP OUTBOARD VANE.   REPAIRED IAW ERA 550344-14 REV. ORIG. AND ETI 88-16-375 REV. 2.
